# SDR AU510002009

- Difficulty date: June 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 6229436100
- Condition: Failed
- Location: Attitude
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SYMBOL GENERATOR FAILED.
